# SDR SIMA20150308003

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,349 hours, 34,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN NR 5 FLOOR PROXIMITY STRIP LIGHT INOPERATIVE.  R & R CABIN NR 5 FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
